# SDR CA150827011

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,795 hours
- Engine: Allsn 250C20J
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032001
- Condition: Failed
- Location: Transmission
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WARNING SYSTEM INDICATED METAL CHIP GENERATION INSIDE MAIN TRANSMISSION. TRANSMISSION REMOVED FROM ACFT AND INVESTIGATION FOUND DUPLEX BEARING DETERIORATION.
